MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CATHETER,FOLEY,100% SILICONE,8FR,5ML,LF

Medline Industries, LP MEDLINE; CATHETER,FOLEY,100% SILICONE,8FR,5ML,LF
Catalog Number DYND11553
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 3 out of 7 catheters would not deflate in the morning when removing.
 
Additional Manufacturer Narrative
The customer reported balloon deflation difficulties, stating that 3 out of 7 catheters would not deflate in the morning when removing, and they had to inflate the balloon again and deflate to remove, which did cause the patient discomfort and hesitation to use.Medline quality did not receive a sample nor photographs of the reported product, and a lot number was not available for review; a post-market retrospective review revealed 2 additional complaints of balloon deflation failures with respect to this product, and there are currently no known trends for this product.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.After regulatory review, this complaint was determined to be not reportable, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100% SILICONE,8FR,5ML,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50619011
Report Number1417592-2026-32794
Device Sequence Number10697956
Product Code EZL
UDI-Device Identifier10080196848836
UDI-Public10080196848836
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight64 LB